# SDR CA131218006

- Difficulty date: December 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 22,533 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Condition: Corroded
- Location: Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN DOING AN INSPECTION, A TECH FOUND A FUEL LEAK UNDER THE RT NACELLE FUEL TANK.   CLEAN THE PANEL UNDER THE TANK AND A STREAM OF FUEL START TO FLOW.  EMPTIED THE TANK TO REMOVE THAT PANEL AND FOUND THAT THE PANEL WAS SO CORRODED THAT A HOLE PUNCTURED IT.  ONCE REMOVED, IT APPEAR THAT THERE WAS SOME OTHER CORROSION EMPLACEMENT THAT WAS ALMOST THROUGH THE PANEL.  THE PANEL WAS REPLACED BY A PARTS FABRICATED FOR REPAIR.
